# SDR A6WA201140125

- Difficulty date: January 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E SKIN IS CHAFED ON INBD AND OTBD SIDES OF CTR.  REMOVED LT AILERON UPPER L/E SKIN AND REPLACED LT UPPER SKIN IAW REO 601R-57-60-013 SRM 51-42-06, 51-42-13.
